JournalsprimsVol. 46, No. 3pp. 507–548

A Finite Presentation of Universal Coverings of Lie Tori

  • Saeid Azam

    University of Isfahan, Iran
  • Hiroyuki Yamane

    Osaka University Graduate School of Science, Japan
  • Malihe Yousofzadeh

    University of Isfahan, Iran
A Finite Presentation of Universal Coverings of Lie Tori cover
Download PDF

Abstract

Using the well-known recognition and structural theorem(s) for root-graded Lie algebras and their universal coverings, we give a fi nite presentation for the universal covering algebra of a centerless Lie torus of type X ≠ A, C, BC. We follow a uni fied approach for the types under consideration.

Cite this article

Saeid Azam, Hiroyuki Yamane, Malihe Yousofzadeh, A Finite Presentation of Universal Coverings of Lie Tori. Publ. Res. Inst. Math. Sci. 46 (2010), no. 3, pp. 507–548

DOI 10.2977/PRIMS/16